<  Back to the Polytechnique Montréal portal

Hybrid mesh smoothing based on Riemannian metric non-conformity minimization

Y. Sirois, Julien Dompierre, M.-G. Vallet and François Guibault

Article (2010)

An external link is available for this item
Department: Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/17578/
Journal Title: Finite Elements in Analysis and Design (vol. 46, no. 1-2)
Publisher: Elsevier
DOI: 10.1016/j.finel.2009.06.031
Official URL: https://doi.org/10.1016/j.finel.2009.06.031
Date Deposited: 18 Apr 2023 15:14
Last Modified: 05 Apr 2024 10:59
Cite in APA 7: Sirois, Y., Dompierre, J., Vallet, M.-G., & Guibault, F. (2010). Hybrid mesh smoothing based on Riemannian metric non-conformity minimization. Finite Elements in Analysis and Design, 46(1-2), 47-60. https://doi.org/10.1016/j.finel.2009.06.031

Statistics

Dimensions

Repository Staff Only

View Item View Item